Bulletin of the American Mathematical Society

Parabolic partial differential equations with uniformly continuous coefficients

E. B. Fabes and N. M. Rivière

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 72Number 1, Part 1 (1966), 116-117.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183527456

Mathematical Reviews number (MathSciNet)
MR0204864

Zentralblatt MATH identifier
0132.07302

Citation

Fabes, E. B.; Rivière, N. M. Parabolic partial differential equations with uniformly continuous coefficients. Bull. Amer. Math. Soc. 72 (1966), 116--117. https://projecteuclid.org/euclid.bams/1183527456


Export citation